MathSciNet Relay Station
MathSciNet bibliographic data
MR1039631 60K25 (90B22)
Gubner, John A.; Gopinath, B.; Varadhan, S. R. S. Bounding functions of Markov processes and the shortest queue problem. Adv. in Appl. Probab. 21 (1989), no. 4, 842–860.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement